Title: Strong representations of the survival function estimator for truncated and censored-data with applications
Authors: Gijbels, Irène ×
Wang, Jl #
Issue Date: 1993
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of multivariate analysis vol:47 issue:2 pages:210-229
ISSN: 0047-259X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science